# SDR USAA920081939

- Difficulty date: October 22, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753039/006 FRAME CRACKED AT BS847 BETWEEN S8L AND S9L.  REPAIRED FRAME AT BS847 BETWEEN S8L AND S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
